About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 203096, 5 pages
http://dx.doi.org/10.1155/2012/203096
Research Article

The Dirichlet Problem on the Upper Half-Space

1Department of Economics and Management, Zhoukou Normal University, Zhoukou 466001, China
2Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 18 April 2012; Accepted 19 September 2012

Academic Editor: Stefan Siegmund

Copyright © 2012 Jinjin Huang and Lei Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Armitage, “Representations of harmonic functions in half-spaces,” Proceedings of the London Mathematical Society, vol. 38, no. 3, pp. 53–71, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Finkelstein and S. Scheinberg, “Kernels for solving problems of Dirichlet type in a half-plane,” Advances in Mathematics, vol. 18, no. 1, pp. 108–113, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. J. Gardiner, “The Dirichlet and Neumann problems for harmonic functions in half-spaces,” The Journal of the London Mathematical Society, vol. 24, no. 3, pp. 502–512, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. Siegel and E. O. Talvila, “Uniqueness for the n-dimensional half space Dirichlet problem,” Pacific Journal of Mathematics, vol. 175, no. 2, pp. 571–587, 1996.
  5. D. Siegel and E. Talvila, “Sharp growth estimates for modified Poisson integrals in a half space,” Potential Analysis, vol. 15, no. 4, pp. 333–360, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H. Yoshida, “A type of uniqueness for the Dirichlet problem on a half-space with continuous data,” Pacific Journal of Mathematics, vol. 172, no. 2, pp. 591–609, 1996. View at Zentralblatt MATH
  7. G. Szegő, Orthogonal Polynomials, vol. 23 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 1975.
  8. W. K. Hayman and P. B. Kennedy, Subharmonic Functions, Academic Press, London, UK, 1 edition, 1976.
  9. S. Axler, P. Bourdon, and W. Ramey, Harmonic Function Theory, Springer, New York, NY, USA, 2nd edition, 1992.